Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Injection Site

Injection Site

Can anybody please advise me with my Injection sites. I inject 3 times a week and ran out of space to inject. My skin is bruised and painfull. I can only inject on my upper legs or my bum. Mu arms are to thin and stomach.area hurts like hell. I sometimes sit and examine a space.to inject whilst im crying and feeling sorry for myself.

posted December 8, 2015
A MyMSTeam Member

Definitely check into switching meds - - been on Tecfidera and just started Copaxone. Of the injections (Avonex and Rebif), I like Copaxone at the moment as the best as I had the least pain I've ever had, even just starting.

posted December 10, 2015
A MyMSTeam Member

I was on copaxon but the shots were painful. Not the actual needle but if was the medicine. It left welts and I was sore for days. Off copaxon now and waiting for approval for gilenya.

posted December 8, 2015
A MyMSTeam Member

I have switched and moved in all areas but injecting Rebif for 2 years all those areas are so tender i cry everytime.The oral therapy is out of my budget. Tsybri I think its called is suggested for once a month go hospital sit for 2,hours on drip. So scared of side effects as apparently u can get pml. I am negative for JC virus so I can go on any treatment.

posted March 3, 2016
A MyMSTeam Member

switch to the pills same effect maybe better.

posted December 12, 2015
A MyMSTeam Member

The lumps from 2/3 different injectable got me to start the pill form Tedfidera...works great

posted December 10, 2015

Related content

View all
Spotting Between Periods Or Prolonged Periods With Low Iron And Vitamin D
A MyMSTeam Member asked a question 💭
Medications
A MyMSTeam Member asked a question 💭
Medication
A MyMSTeam Member asked a question 💭
Already a Member? Log in